PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1980 August; 73(8): 587–588.
PMCID: PMC1437808

Toxic epidermal necrolysis, agranulocytosis and erythroid hypoplasia associated with sulphasalazine.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (553K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Collins JR. Adverse reactions to salicylazosulfapyridine (azulfidine) in the treatment of ulcerative colitis. South Med J. 1968 Apr;61(4):354–358. [PubMed]
  • LYELL A. Toxic epidermal necrolysis: an eruption resembling scalding of the skin. Br J Dermatol. 1956 Nov;68(11):355–361. [PubMed]
  • ROKSETH R. Agranulocytosis and sepsis associated with prednisolone. Lancet. 1960 Mar 26;1(7126):680–681. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press